RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1995, Volume 31, Number 7, Pages 1265–1266 (Mi de9473)  

Short Communications

On an optimal domain with respect to $(x,t)$ for a parabolic-type equation

A. V. Kagal, V. M. Filippov

Peoples Friendship University of Russia, Moscow

Full text: PDF file (284 kB)

English version:
Differential Equations, 1995, 31:7, 1216–1217

Bibliographic databases:
UDC: 517.95
Received: 30.03.1994

Citation: A. V. Kagal, V. M. Filippov, “On an optimal domain with respect to $(x,t)$ for a parabolic-type equation”, Differ. Uravn., 31:7 (1995), 1265–1266; Differ. Equ., 31:7 (1995), 1216–1217

Citation in format AMSBIB
\Bibitem{KagFil95}
\by A.~V.~Kagal, V.~M.~Filippov
\paper On an optimal domain with respect to $(x,t)$ for a parabolic-type equation
\jour Differ. Uravn.
\yr 1995
\vol 31
\issue 7
\pages 1265--1266
\mathnet{http://mi.mathnet.ru/de9473}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1429787}
\zmath{https://zbmath.org/?q=an:0863.49005}
\transl
\jour Differ. Equ.
\yr 1995
\vol 31
\issue 7
\pages 1216--1217


Linking options:
  • http://mi.mathnet.ru/eng/de9473
  • http://mi.mathnet.ru/eng/de/v31/i7/p1265

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:57
    Full text:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019